DocServer

Items where Subject is "90-xx Economics, operations research, programming, games > 90Cxx Mathematical programming"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: A | B | H | Z
Number of items at this level: 36.

A

Aragón Artacho, Francisco J. (2007) On Metric Regularity of Mappings in Optimization (Sobre la regularidad métrica de aplicaciones en optimización). PhD thesis, Universidad de Murcia.

Aragón Artacho, Francisco J. and Dontchev, Asen L. and Geoffroy, Michel H. (2007) Convergence of the proximal point method for metrically regular mappings. ESAIM: Proceedings, 17 . pp. 1-8. ISSN 1270-900X

Aragón Artacho, Francisco J. and Geoffroy, Michel H. (2007) Uniformity and inexact version of a proximal method for metrically regular mappings. Journal of Mathematical Analysis and Applications., 335 (1). pp. 168-183. ISSN 0022-247X

Aragón Artacho, Francisco J. and Borwein, Jonathan M. (2012) Global convergence of a non-convex Douglas–Rachford iteration. Journal of Global Optimization . ISSN 0925-5001

Aragón Artacho, Francisco J. and Borwein, Jonathan M. and Martín-Márquez, Victoria and Yao, Liangjin (2014) Applications of Convex Analysis within Mathematics. Mathematical Programming, 148 (1-2). pp. 49-88.

Aragón Artacho, Francisco J. and Borwein, Jonathan M. and Tam, Matthew K (2014) Douglas-Rachford feasibility methods for matrix completion problems. ANZIAM Journal .

Aragón Artacho, Francisco J. and Dontchev, A. L. and Gaydu, M. and Geoffroy, M. H. and Veliov, V. M. (2011) Metric Regularity of Newton's Iteration. SIAM Journal on Control and Optimization, 49 (2). pp. 339-362. ISSN 0363-0129

Aragón Artacho, Francisco J. and Gaydu, Michaël (2012) A Lyusternik–Graves theorem for the proximal point method. Computational Optimization and Applications, 52 (3). pp. 785-803. ISSN 0926-6003

B

Bauschke, Heinz H. (2002) Duality for Bregman projections onto translated cones and affine subspaces. [Preprint]

Bauschke, Heinz H. (1994) A Norm Convergence Result on Random Products of Relaxed Projections in Hilbert Space. [Preprint]

Bauschke, Heinz H. (1994) The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space. [Preprint]

Bauschke, Heinz H. and Borwein, Jonathan M. (1999) Conical open mapping theorems and regularity. In: Proceedings of the Centre for Mathematics and its Applications (Australian National University) , March 1998, National Symposium on Functional Analysis, Optimization and Applications.

Bauschke, Heinz H. and Borwein, Jonathan M. (1997) Legendre functions and the method of random Bregman projections. Journal of Convex Analysis, 4 (1). pp. 27-67. ISSN 0944-6532

Bauschke, Heinz H. and Borwein, Jonathan M. (1996) On Projection Algorithms for Solving Convex Feasibility Problems. SIAM Review, 38 (3). pp. 367-426.

Bauschke, Heinz H. and Borwein, Jonathan M. and Combettes, Patrick L. (2001) Essential smoothness, essential strict convexity, and Legendre functions in Banach spaces. Communications in Contemporary Mathematics, 3 . pp. 615-648.

Bauschke, Heinz H. and Borwein, Jonathan M. and Lewis, Adrian (1994) On the method of cyclic projections for convex sets in Hilbert space. [Preprint]

Bauschke, Heinz H. and Borwein, Jonathan M. and Li, Wu (1999) Strong conical hull intersection property, bounded linear regularity, Jameson's property (G), and error bounds in convex optimization. Mathematical Programming, 86 . pp. 135-160.

Bauschke, Heinz H. and Borwein, Jonathan M. and Tseng, Paul (2000) Metric regularity, strong CHIP, and CHIP are distinct properties. Journal of Convex Analysis, 7 . pp. 395-412. ISSN 0944-6532

Bauschke, Heinz H. and Combettes, Patrick L. (1999) A Weak-to-Strong Convergence Principle for Fejer-Monotone Methods in Hilbert Spaces. [Preprint]

Bauschke, Heinz H. and Matouskova, Eva and Reich, Simeon (2003) Projection and proximal point methods: convergence results and counterexamples. [Preprint]

Borwein, Jonathan M. (1997) A generalization of Young's $L^p$ inequality. Mathematical Inequalities and Applications, 1 . pp. 131-136.

Borwein, Jonathan M. and Bauschke, Heinz H. and Wang, Shawn Xianfu (2007) Fitzpatrick functions and continuous linear monotone operators. SIAM Journal on Control and Optimization, 18 . pp. 257-276. ISSN 0363-0129

Borwein, Jonathan M. and Benoist, Joel and Popovici, Nicolae (2002) A Characterization of Quasiconvex Vector-Valued Functions. Proceedings of the American Mathematical Society, 131 . pp. 1109-1113. ISSN 0002-9939

Borwein, Jonathan M. and Fitzpatrick, Simon (2001) Duality Inequalities and Sandwiched Functions. Nonlinear Analysis: Theory, Methods & Applications, 46 (3). pp. 365-380. ISSN 0362546X

Borwein, Jonathan M. and Goebel, Rafal (2003) Notions of Relative Interior in Banach Spaces. Journal of Mathematical Sciences , 115 . pp. 2542-2553.

Borwein, Jonathan M. and Guirao, Antonio J. and Vanderwerff, Jon D. (2009) UNIFORMLY CONVEX FUNCTIONS ON BANACH SPACES. Proceedings of the American Mathematical Society, 137 . pp. 1081-1091. ISSN 0002-9939

Borwein, Jonathan M. and Montesinos, Vicente and Vanderwerff, Jon D. (2006) Boundedness, Differentiability and Extensions of Convex Functions. J. Convex Analysis, 13 (3-4). pp. 587-602.

Borwein, Jonathan M. and Vanderwerff, Jon D. (2004) Constructible Convex Sets. Set Valued Analysis, 12 (1-2). pp. 61-77.

Borwein, Jonathan M. and Vanderwerff, Jon D. (2009) Differentiability of conjugate functions and perturbed minimization principles. Journal of Convex Analysis . pp. 699-706. ISSN 0944-6532

Borwein, Jonathan M. and Li, Guoyin and Yao, Liangjin (2014) Analysis of the convergence rate for the cyclic projection algorithm applied to basic semi-algebraic convex sets. SIAM Journal on Control and Optimization, 24 . pp. 498-527. ISSN 0363-0129

Borwein, Jonathan M. and Sims, Brailey and Tam, Matthew K (2015) Norm Convergence of Realistic Reflection and Projection Methods. Optimization: A Journal of Mathematical Programming and Operations Research (64). pp. 161-178.

Borwein, Jonathan M. and Yao, Liangjin Recent progress on Monotone Operator Theory. Contemporary Mathematics . (In Press)

Borwein, Jonathan M. and Yao, Liangjin (2013) Sum theorems for maximally monotone operators of type (FPV). Set-Valued and Variational Analysis, 21 (4). pp. 603-616.

H

Hauser, Raphael A. (2000) Self-scaled Barriers for Semidefinite Programming. [Preprint]

Z

Zhu, Qiji J. (1999) Hamiltonian Necessary Conditions for a Multiobjective Optimal Control Problem with Endpoint Constraints. [Preprint]

Zhu, Qiji J. (2001) Necessary Conditions for Constrained Optimization Problems in Smooth Banach Spaces and Applications. [Preprint]

This list was generated on Mon Aug 21 12:44:28 2017 AEST.